Japanese Journal of Mathematics

, Volume 2, Issue 1, pp 129–131

Congratulations to Professor K. Itô

Special Feature: Award of the 1st Gauss Prize to K. Ito

DOI: 10.1007/s11537-007-0651-1

Cite this article as:
Sinai, Y.G. Jpn. J. Math. (2007) 2: 129. doi:10.1007/s11537-007-0651-1

Abstract.

In this paper we describe a story how a Moscow mathematician solved an important problem in ergodic theory using Itô multiple stochastic integrals.

Keywords and phrases:

ergodic theory spectrum of dynamical system Itô multiple stochastic integrals 

Mathematics Subject Classification (2000):

37A05 

Copyright information

© The Mathematical Society of Japan and Springer 2007

Authors and Affiliations

  1. 1.Mathematics DepartmentPrinceton UniversityPrincetonUSA

Personalised recommendations